PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 113 | 1 | 25-42
Tytuł artykułu

Asymptotic expansion of solutions of Laplace-Beltrami type singular operators

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The theory of Mellin analytic functionals with unbounded carrier is developed. The generalized Mellin transform for such functionals is defined and applied to solve the Laplace-Beltrami type singular equations on a hyperbolic space. Then the asymptotic expansion of solutions is found.
Słowa kluczowe
Czasopismo
Rocznik
Tom
113
Numer
1
Strony
25-42
Opis fizyczny
Daty
wydano
1995
otrzymano
1992-11-24
Twórcy
  • Department of Mathematics, Kraków Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] M. E. Pliś, The Mellin analytic functionals and the Laplace-Beltrami operator on the Minkowski half-plane, Studia Math. 99 (1991), 263-276.
  • [2] M. E. Pliś and M. Sękowska, Mellin transform in Laplace-Beltrami equation, Opuscula Math. 5(1277) (1989), 109-116.
  • [3] Z. Szmydt and B. Ziemian, The Mellin Transformation and Fuchsian Type Partial Differential Equations, Kluwer Academic Publishers, 1992.
  • [4] K. Yoshino, Some examples of analytic functionals and their transformations, Tokyo J. Math. 5 (1982), 479-490.
  • [5] K. Yoshino, Lerch's theorem for analytic functionals with non-compact carrier and its applications to entire functions, Complex Variables Theory Appl. 2 (1984), 303-318.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv113i1p25bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.